How effective is Tenex for Tourette syndrome (Gilles de la Tourette syndrome)?
Summary: 8 Tenex users have rated its effectiveness for Tourette syndrome.
Overall ratings: 2.4/5
Long term ratings: 2.5/5
This is a review of how effective Tenex (guanfacine hydrochloride) is for Tourette syndrome and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Tenex for Tourette syndrome >>>
What is Tenex
Tenex has active ingredients of guanfacine hydrochloride. It is often used in attention deficit hyperactivity disorder. (latest outcomes from 1,116 Tenex users)
Tourette syndrome (a neurological disorder characterized by repetitive, stereotyped, involuntary movements and vocalizations called tics) can be treated by Tenex, Orap, Abilify, Clonidine Hydrochloride. (latest reports from 974 Tourette Syndrome patients)
On Jan, 26, 2015: 8 people are studied for taking Tenex in Tourette syndrome
Tenex effectiveness for Tourette syndrome (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Tenex for Tourette syndrome * :
|Tourette syndrome||37.50%||62.50% |
Age of people who take Tenex for Tourette syndrome * :
|Tourette syndrome||0.00%||0.00%||50.00%||37.50%||0.00%||12.50%||0.00%||0.00% |
Who find Tenex more effective for Tourette syndrome?
Gender of people who find Tenex more effective * :
|Tourette syndrome||0.00%||100.00% |
Age of people who find Tenex more effective * :
|Tourette syndrome||0.00%||0.00%||100.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- I have a brother that is 14 years old & his being taking risperdal for 9 years already & i want to know if that medication is causing my brother on over weight, having breast & being aggressive? (1 answer)
Please I need information so I can help my brother because he doesn't talk am his oldest sister thank you
- My 9 year old son takes guanfacine, hydroxyzine, and depakote for adhd, anxiety, and a mild unspecified mood disorder. are all these medications safe for him? (1 answer)
My son is a vibrant 9 year old boy. He has been diagnosed with ADHD, Anxiety, and an unspecified mood disorder. We have tried Adderall, (which kept him awake all night)Concerta and Depakote combo which made him angry all the time. Now we are at a new clinic. He is now prescribed Guanfacine, Depakote ER, and Hydroxyzine. Are all these medications a safe combination for him to be taking?
- Will i recover from a tourette's like disorder brought on by seroquel ?
Started Seroquel first night 12.5 mg nothing 2am take 12.5 mg seroquel slept 2 hours maximum
2nd nite 6pm12.5 mg seroquel 7pm 12.5 mg sleep hours later only 2hours slept at 2am12.5 mg seroquel nothing
Next morning about 9-10 am i start becoming extremely irritable agitated aggressive. Then i opened my mouth to talk and i was stuttering stammering to get words out. When husband try hug me i go into a fit like jumping bean. The calmer i am the better it is. The more stress put upon me i stutter in a monotone flat voice that can change into a choppy strong emphasis on first letter or word.
I have taken a video of myself in this Tourette's like state
- Is my ridiculitis drug induced
I have excruciating leg, thigh,and foot pain. My feet can tingle and go numb. I have had anepisode or two where I could not feel my feet.
- Increasing leg cramps throughout night, loss of interest in sex
sever incessant muscle cramps nightly reducing sleep; loss of interest in intercouse
More questions for: Tenex, Tourette syndrome
You may be interested at these reviews (Write a review):
- Tourette's syndrome caused by lexapro
After two months on lexapro, Tourette's syndrome started and has continued for 18 months, increasing in intensity and frequency. After one month off the Lexapro, the Tourette's syndrome has stopped completely.
- Respiridone causes hyper activity
My 7yr old is taking intuniv in the AM and respiridone @ pm but it makes run around crazy like a boost of energy
- Heavy breathing caused from tenex?
My son is on tenex and is doing this heavy breathing. Not sure if its another motor tic or if it is from the medicine. Any other experiences with this and tenex?
- Intuniv and tardive dyskenesia
My daughter has autism and hyperactivity. She was treated with Intuniv for about 2 years. She developed tardive dyskenesia. I am currently in the process of finding ways to treat it. I have tried Zantac, baclofen, no treatment. so far those have not helped. I am going to try vitamin B6 now in hope of alleviating the condition.
- Vomiting & low blood pressure on 4 ml intuniv
My son (8yrs old) has had an amazing year of improvement during 14 months on intuniv. Last week we increased from 3 to 4 ml because of weight gain and an increase in symptoms. After the third day of the increased dose he complained of a headache and began vomiting, which he continued to do for 6 hours. I later learned that these symptoms, as well as dizziness, were all caused by a decrease in his blood pressure. I sure wish I had been aware that there was a possibility of this happening, because I thought he had the flu and allowed him to suffer untreated all night long and well into the morning. We had to spend the night in the hospital under observation and now we are back to 2 ml. A dose I do not think will be effective. The symptoms that we need addressed immediately are: lack of focus and organization, being easily aggravated by other people, and hyperactivity. We have tried stimulants before and they were not a good match for my son, making his SID symptoms more intense and he was very underweight. I think we will be seeing a neurologist soon. What are our options?
More reviews for: Tenex, Tourette syndrome
Comments from related studies:
From this study (8 months ago):
Tics went away while on amoxicillin came back when stopped meds started nasonex tics went away stopped nasonex tics came back on nasonex again tics are gone
From this study (2 years ago):
getting ready to start the drug
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.